# SDR MZZA98043

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIR, DELAMINATION WERE FOUND ON LEFT WING OUTBOARD AFT FLAP UPPER SURFACE AT THE FOLLOWING LOCATION, WBL 301, WBL 359, WBL 363 AND WBL 492.  THE DAMAGED SKIN WERE TRIMMED AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 806448 (SEQ NR 05026).  (M)
